# SDR 06FDEA04155

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 32,274 hours, 18,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 184-194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR FUSELAGE HAS TWO DENTS STA 188 REPAIRED AREA AT FS 188 IAW SRM 53-30-3 FIG 24.  FABRICATED SHIM FROM 2024 T3 .040C BATCH 1108881.  FABRICATED DOUBLER FROM 2024 T-3 BATCH 1146579 IAW SRM 53-30-3 FIG 24.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2.  PREPPED AND PAINTED AREA IAW MM 51-20-151-7.  DOUBLER IS LOCATED AT FS 184 TO FS 194, STR24R TO 25R MEASURES 10.5" BY 11".
